# SDR 97UAL900191

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1852U
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 9122M12G01
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A, E

## Discrepancy

NR ONE ENGINE FAILED AT 1000 FEET DURING DEPARTURE.  NR 1 ENGINE FLAMED OUT IN CRUISE.  FUEL PRESSURE DROPPED JUST PRIOR  TO FLAME OUT.   LABORATORY ANALYSIS HAS SHOWN THAT THE TUBE FAILURE WAS A RESULT OF A LATERAL OVERSTRESS BENDING FORCE, NOT A COMMON FAILURE MODE.  THIS FAILURE WAS PROBABLY A RESULT OF MAINTENANCE ACTIVITY.  AN ALERT BULLETIN HAS BEEN SENT TO ALL MAINTENANCE STATIONS.
